How many intervals cover a point in random dyadic covering?
Portugaliae mathematica, Tome 58 (2001) no. 1, pp. 59-75
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{PORMA_2001__58_1_50657,
author = {Fan, Aihua and Kahane, J. P.},
title = {How many intervals cover a point in random dyadic covering?},
journal = {Portugaliae mathematica},
pages = {59--75},
year = {2001},
volume = {58},
number = {1},
zbl = {1033.52004},
language = {en},
url = {http://geodesic.mathdoc.fr/item/PORMA_2001__58_1_50657/}
}
Fan, Aihua; Kahane, J. P. How many intervals cover a point in random dyadic covering?. Portugaliae mathematica, Tome 58 (2001) no. 1, pp. 59-75. http://geodesic.mathdoc.fr/item/PORMA_2001__58_1_50657/